# SDR DALA2025052503995

- Difficulty date: May 23, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-213
- Aircraft serial: 7707
- Aircraft time: 24,408 hours, 10,756 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Enclosure
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3022, AT 3000 AFTER THE DESCENT ON THE ARRIVAL WE NOTICED A VERY ODD AND DISCOMFORTING SMELL. BOTH PILOTS DONED O2. SMELL WAS ONLY NOTICED IN THE FLIGHT DECK. UPON LANDING THE SMELL DISIPATED. BLEEDS ON ENGINES, APU OFF, BOTH PACK ON.   CLEANED AREA INSIDE APU COMPARTMENT, AND DECONTAMINATED BLEED AIR DUCT AND REPLACED LEFT ECS PRIMARY HEAT EXCHANGER. (LP 7529866)
